# SDR 2002F00197

- Difficulty date: December 13, 2001
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS TWO GOUGES AT BS 747 BETWEEN STRINGER 23L AND STRINGER 22L.  (M)
